# SDR 97ZZZX2313

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 761509100043A
- Condition: Disbonded
- Location: M/R
- Part time: 11,432 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE S/N AC86-00479 HAS AREAS OF DISBOND ON LOWER SIDE SKIN JUST AFT OF TITANIUM LEADING EDGE.  FIRST AREA IS 47.50 INCHES OUTBOARD OF ROOT END AND IS APPROXIMATELY 13 INCHES BY 1 INCH.  SECOND AREA IS 201 INCHES OUTBOARD OF ROOT END AND APPROXIMATELY 8 INCHES BY 1 INCH.
